Suivre
Srihari Govindan
Srihari Govindan
Adresse e-mail validée de rochester.edu - Page d'accueil
Titre
Citée par
Citée par
Année
A global Newton method to compute Nash equilibria
S Govindan, R Wilson
Journal of Economic Theory 110 (1), 65-86, 2003
2352003
On forward induction
S Govindan, R Wilson
Econometrica 77 (1), 1-28, 2009
962009
Computing Nash equilibria by iterated polymatrix approximation
S Govindan, R Wilson
Journal of Economic Dynamics and Control 28 (7), 1229-1241, 2004
832004
A short proof of Harsanyi's purification theorem
S Govindan, PJ Reny, AJ Robson
Games and Economic Behavior 45 (2), 369-374, 2003
482003
Direct proofs of generic finiteness of Nash equilibrium outcomes
S Govindan, R Wilson
Econometrica 69 (3), 765-769, 2001
462001
Essential equilibria
S Govindan, R Wilson
Proceedings of the National Academy of Sciences 102 (43), 15706-15711, 2005
402005
On the generic finiteness of equilibrium outcome distributions in game forms
S Govindan, A McLennan
Econometrica 69 (2), 455-471, 2001
382001
Equivalence and invariance of the index and degree of Nash equilibria
S Govindan, R Wilson
Games and Economic Behavior 21 (1-2), 56-61, 1997
381997
Perfect equilibrium and lexicographic beliefs
S Govindan, T Klumpp
International Journal of Game Theory 31, 229-243, 2003
372003
Sufficient conditions for stable equilibria
S Govindan, RB Wilson
Theoretical Economics 1 (2), 167-206, 2006
342006
Refinements of Nash equilibrium
S Govindan, R Wilson
Available at SSRN 772081, 2005
342005
Structure theorems for game trees
S Govindan, R Wilson
Proceedings of the National Academy of Sciences 99 (13), 9077-9080, 2002
342002
A decomposition algorithm for n-player games
S Govindan, R Wilson
Economic Theory, 97-117, 2010
292010
Competition for a majority
P Barelli, S Govindan, R Wilson
Econometrica 82 (1), 271-314, 2014
282014
Axiomatic Equilibrium Selection for Generic Two‐Player Games
S Govindan, R Wilson
Econometrica 80 (4), 1639-1699, 2012
222012
Stability and the chain store paradox
S Govindan
Journal of Economic Theory 66 (2), 536-547, 1995
211995
Maximal stable sets of two-player games
S Govindan, R Wilson
International Journal of Game Theory 30, 557-566, 2002
172002
Metastable equilibria
S Govindan, R Wilson
Mathematics of Operations Research 33 (4), 787-820, 2008
162008
Global Newton method for stochastic games
S Govindan, R Wilson
Stanford University Graduate School of Business Research Paper, 2008
162008
An equivalent definition of stable Equilibria.
S Govindan, JF Mertens
International Journal of Game Theory 32 (3), 2004
162004
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20